Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  depression and phentermine
  Re: depression and phentermine

KOM2002 (reply)  Re: depression and phentermine

Re: depression and phentermine (Reply to: 40891 from ****** )
From: ******
Date: Sat, 12 Feb 2005 09:02:19 +0100
Language: English

 


Reply to this message

Reply to all  

reply
You might be right to consider a biological vulnerability and inherited trait. I cannot make any online diagnosis, but I am wondering about the "real" causes of your depression, eating disorder and drug abuse. It may be related to a dysfunctional type of "self-medication" to feel less stressed, overwhelmed or exhausted. If your problems started in childhood or adolesence you should consider to see an expert for adhd. Some patients with adhd have a very similar history. I recommend a book called "Add and addiction" by Wendy Richardson.

Do not use phentermine. It may cause severe problems to your health. You might need a psychostimulant medication but you should not do any self-medication with this kind of drugs. Prozac or SSRI may show some benefit, but are only one part of a good treatment concept. You might need a multimodal treatment including psychotherapy, coaching, antidepressant medication, maybe psychostimulants and exercise.

But you need to see a psychiatrist with special knowledge about adhd and comorbid disorders

How much is 8 + 7 :
Write Reply to Archive 75366

Author or secret name (pseudonym):
Subject:
Language:
Enter the text...  Plain Text  Guess  HTML

plain
Plain text
reply
Reply
happy
Happy
sad
Sad
angry
Angry
question
Question


You are not logged in
Today's date: Sun, 25 Aug 2019 13:14:12 +0200
KOM 2002